# SDR CALA2025092309166

- Difficulty date: September 21, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N47505
- Make and model: Boeing 737-9
- Aircraft serial: 43433
- Aircraft time: 18,189 hours, 6,017 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: ECEL205501
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST CLASS CLOSET FWD EMERGENCY LIGHT ASSY BASE IS CRACKED.  REPLACED F/C CLOSET EMERGENCY LIGHT IAW AMM TASK 33-51-14-960-802. LIGHT OPS CHECK GOOD.
